# SDR CA001110029

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Failed
- Location: Cockpit
- Part time: 1,220 hours, 933 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FROM DES MOINES, IOWA CREW REPORTED THAT THE PILOTS SIDE WINDOW SHATTERED, NO LOSS OF PRESSURIZATION. AIRCRAFT RETURNED TO DES MOINES, AND COMPLETED AN UNEVENTFUL LANDING. ASA DISPATCHED MAINTENANCE PERSONNEL TO REPLACE THE WINDOW.
